How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I aqm a diabetic taqking 60 units of Levemir AM and 10 units

Customer Question

I aqm a diabetic taqking 60 units of Levemir AM and 10 units of Humoglo PM. As a result I have bruising in the stomach area from the shots. What can be donee about this?
JA: How long has this been bothering you? Are you experiencing any vomiting or nausea?
Customer: no
JA: Anything else in your medical history you think the doctor should know?
Customer: IUnb 2024 I was duiabnose with blood clots in my lunbgs which resulted inn my takjing Warfarin.
Submitted: 22 days ago.
Category: Medical
Expert:  Dr.Amita replied 22 days ago.

Thanks for your question.

Are you monitoring INR levels?

When was the last INR level done and what was the value?

Related Medical Questions